# SDR AALA202106099007

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 14,716 hours, 6,030 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Inoperative
- Location: Tru
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: LOW SPEED REJECTED TAKEOFF DUE TO TRANSFORMER RECTIFIER UNIT LIGHT. TRANSFORMER RECTIFIER 3 SHOWS 0 VOLTAGE. REMOVED AND REPLACED STANDBY POWER CONTROL UNIT IAW AMM 24-34-11.
